Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 127-130

Random fixed points of non-self maps and random approximations

Ismat Beg

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait

Received 1 June 1996; Revised 1 December 1996

Copyright © 1997 Ismat Beg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove random fixed point theorems in reflexive Banach spaces for nonexpansive random operators satisfying inward or Leray-Schauder condition and establish a random approximation theorem.